# SDR CA990413013

- Difficulty date: April 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8301
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Chafed
- Location: Cabin
- Part time: 9,918 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) WIRE BUNDLE BEHIND WARDROBE SHELF CHAFING.  OPERATOR FOUND LARGE WIRE HARNESS ON LOWER SHELF, FORWARD OUTBOARDD CORNER OF SHELF.  BLACK, ERODED WIRES OVERHEATED AND 5 FUSED TOGETHER.
